Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stomach ache, loose bowl movement, smells as burps, anxiety, gastric reflux, vicoden, neurotin, zanex

Hello, my husband has had the most horrible breath u can think of. His stomach was having really bad pains but did pass. His bowl movements are loose and smell same as burps. Nothing that he has eaten has caused gastric reflux like this. He takes vicoden for pain. Neurotin for neurapathic pain and zanex for anxiety . Should I take his yo the urgent care..?
Asked On : Mon, 28 May 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

It would not be a urgent issue but yes it could be due to gastric reflex which needs to be treated before he can develop other complications.

I suggest him to take antacids and probiotic capsules after consulting his treating doctor .Also gargling with Chlorhexidine solution will help him combat the bad breath.

Wish you good health.
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor